# SDR SWAA2023080485439

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 31,143 hours, 14,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT SIGN FELL OFF<[01] REMOVED AND REPLACED CEILING EMERGENCY EXIT SIGN OVER WING ASSY PER AMM 33-51-01. OPS CHECK GOOD
